PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

General Fourier coefficients and problems of summability almost everywhere

Volume 126 / 2021

Giorgi Cagareishvili Annales Polonici Mathematici 126 (2021), 113-128 MSC: Primary 42C10. DOI: 10.4064/ap200731-23-10 Published online: 4 January 2021

Abstract

S. Banach proved that for any $L_2$ function, there exists an orthonormal system such that the Fourier series of this function is not Cesàro summable a.e. In this paper, we present sufficient conditions that must be satisfied by functions of an orthonormal system so that the Fourier coefficients of any function of bounded variation satisfy the conditions of the Menshov–Kaczmarz theorem. The results obtained are the best possible in a certain sense. We also prove that any orthonormal system contains a subsystem for which the Fourier series of functions of bounded variation are Cesàro summable a.e. These results generalize those of L. Gogoladze and V. Tsagareishvili [Studia Sci. Math. Hungar. 52 (2015), 511–536].

Authors

  • Giorgi CagareishviliI. Javakhishvili Tbilisi State University
    13 University St.
    0186 Tbilisi, Georgia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image